# SDR ASAA2015101713500

- Difficulty date: October 17, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 24,376 hours, 8,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A7502159143A7
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE UNDER TRANSITION PANEL INTERCOSTAL SUPPORT BRACKET CRACKED AT BS 500H BETWEEN STR 25L AND STR 26L.  ACFT GROUNDED.  REMOVED FWD PIT INTERCOSTAL SUPPORT BRACKET BETWEEN STR 25L-26L IAW SRM 51-40-02, REMOVED FWD PIT LT INTERCOSTAL FROM BS 500G-500H.  LOCATED AND DRILLED INTERCOSTAL AND BRACKET IAW SRM 51-40-05.  INSTALLED BRACKET AND INTERCOSTAL IAW SRM 51-40-02, BRACKET PN 143A7502U159, PO 851077.1 INTERCOSTAL ON 143A7510-21, PO 851079.4,  REMOVED DOT .
